MathSciNet Relay Station
MathSciNet bibliographic data
MR1715494 35K55 (35B35 35B40 35K45)
Fila, Marek; Quittner, Pavol The blow-up rate for a semilinear parabolic system. J. Math. Anal. Appl. 238 (1999), no. 2, 468–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement